Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The differential ideal $ [uv]$


Authors: Kathleen B. O’Keefe and Edward S. O’Keefe
Journal: Proc. Amer. Math. Soc. 17 (1966), 750-756
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9939-1966-0197459-4
MathSciNet review: 0197459
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0197459-4
Article copyright: © Copyright 1966 American Mathematical Society